I am a sexually active 18 year old with normal periods. I have been on Lutera birth control for 4 months now and have never had any noticeable side effects until today, a week away from my period, i started spotting, not a lot, just a couple drops, light pinkish discharge. Is this normal? Am I just starting my period early?
Yes while on any form of birth control,you can spot occasionally,that has been the case with me anyway. Have you being taking your pills correctly,if you have'nt missed any pills and are taking them properly,you have nothing to worry about,this can be known as breakthrough bleeding. Bur if you are unsure as to whether you were fully protected while having sex then maybe speak with your gp.
Best of luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2012 • 1 answer
Posted 21 Oct 2013 • 1 answer
Quick concern... I just started my period yesterday (a Saturday) before starting my Lutera pill pack
Posted 10 Feb 2014 • 2 answers
Posted 9 Jul 2016 • 0 answers
Posted 20 Dec 2016 • 0 answers